# SDR AU960029

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2B20
- Engine: Lyc IO540K1B5
- System (JASC): 7160 · Engine Air Intake System
- Part: Hose
- Part number: 352002034
- Condition: Failed
- Location: Eng Air Int Lt
- Stage of operation: IN
- Nature of condition: O, E, R
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE INDUCTION HOSE COLLAPSED
